Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.60
pages 43-59

Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions

Yuriy K. Podlipenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Amer Mansor Dababneh
Belorussian State University of Transport, Gomel

ABSTRAKT

The minimax estimations for functional from solutions of boundary problems, which describe transmissions for linear elliptic equations of the second order, are obtained on the basis of observations of the systems state. It is provided for the property that conjugating conditions are unknown and relative to right-hand parts of equations, boundary conditions and errors of measuring we know only that they belong to certain given sets. We find systems of integral-differential equations of a special type, which solutions are used for expression of the minimax estimates. Their unique solvability is proved.


Articles with similar content:

Minimax Estimation of Solutions of Neumann Boundary-Value Problems for Elliptical Equations in Uncertainty Conditions
Journal of Automation and Information Sciences, Vol.33, 2001, issue 10
Yuriy K. Podlipenko, Alexander G. Nakonechnyi, Alex. Kovalyuk
Control Synthesis for Linear and Nonlinear Dynamical Systems under Bounded Measurement Errors of a State Vector
Journal of Automation and Information Sciences, Vol.48, 2016, issue 1
Vsevolod M. Kuntsevich
General Scheme to Obtain Necessary Optimality Conditions for Continuous Optimal Set Partitioning Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexandra A. Zhiltsova, Elena M. Kiseleva, Viktoriya A. Stroyeva
To Minimax Estimates of Solutions and Right-Hand Sides of Linear Algebraic Equations with Parameter
Journal of Automation and Information Sciences, Vol.36, 2004, issue 4
Maxim N. Veres, Alexander G. Nakonechnyi
Determination of Dimension of Embedding for Chaotic Attractors
Journal of Automation and Information Sciences, Vol.39, 2007, issue 10
Victor G. Gorodetskyi